# SDR CALA2009062500331

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 61,523 hours, 13,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S283T0143
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EXTERIOR EMERGENCY LIGHT NO POWER. T/S IAW WDM 33-51-22 & AMP; SSM 33-51-01.  FOUND BAD FUSE ON M737.  REPLACED FUSE & AMP; RELAMPED.  ALL OPS NORMAL.
